# SDR ASMF201610022

- Difficulty date: September 18, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 42,491 hours, 21,730 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EM155883P
- Condition: Leaking
- Location: Left
- Part time: 33,376 hours, 15,660 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, A FUEL LEAK WAS DETECTED IN THE LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE FUEL SERVO HEATER DAMAGED; SO THE LEFT FUEL SERVO HEATER WAS REPLACED IAW AMM 73-11-07 AND LEFT ENGINE WAS RUN IAW MM 71-00-00, TEST 3A, TESTED CORRECT.
